# SDR AALA201712019011

- Difficulty date: November 14, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367228402900
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON PASSENGER CABIN FLOOR PANEL 272BF. REPLACED FLOOR PANEL PER SRM 53-02-02-300-009 FIGURE 20109. IRM 9701 REVISION G AND DRAWING NF53672284.
